# SDR SWAA2021081291241

- Difficulty date: July 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD. BLHK. PANEL IS CRACKED/WORN ; AFT CARGO; FWD. BLHK. PANEL 142NW IS CRACKED/WORN / [01] REMOVED PANEL 142NW PER AMM 25-52-18.
